| Model Number |
ONB5STF |
| Medical Device Problem Codes |
Leak/Splash (1354); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during trocar insertion on a laparoscopic bariatric, air or gas leaked from the seal.It was stated that the seal was damaged.It was also stated that there was a noticeable loss of abdominal pressure.They opened another device to complete the case.There was no patient injury.